Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Delayed periods. Sore breast, bloated belly, brown discharge. History of miscarriages. Pregnant?

Hi, i havent had my period since feb 12. I have sore breasts, bloated belly. I just started having brown discharge which was only noticeable when i wipe. This last bathroom break, it was noticeable in the toilet. I am prone to miscarriages, so im hesitant to take a test. I am treating my body as if i were infact preggo. Any suggestions? I should probably mention that my monthlies are known to be irregular.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
hi.. you have delayed periods after unprotected sexual intercourse and it is very light and brown discharge .. not associated with pain and the date corresponds to the date of the expected periods.. could be a implantation period bleeding.. get one urine pregnancy test done, serum HCG levels done.. see your obstetrician in any case.. all the very best..
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor